Volume 23, Number 1
Previous Issue Next Issue

Jayantha Pasdunkorale A. & Ian W. Turner

J. Comp. Math., 23 (2005), pp. 1-16.

Preview Full PDF 450 1447 Abstract

Yuan-Bei Deng & Xi-Yan Hu

J. Comp. Math., 23 (2005), pp. 17-26

Preview Full PDF 452 1427 Abstract

Jan Brandts & Michal Kvrivzek

J. Comp. Math., 23 (2005), pp. 27-36

Preview Full PDF 440 1401 Abstract

Si-Qing Gan & Wei-Min Zheng

J. Comp. Math., 23 (2005), pp. 37-48

Preview Full PDF 435 1412 Abstract

Yao-Lin Jiang

J. Comp. Math., 23 (2005), pp. 49-66

Preview Full PDF 439 1358 Abstract

Ren-Zhong Feng & Ren-Hong Wang

J. Comp. Math., 23 (2005), pp. 67-74

Preview Full PDF 435 1381 Abstract

Jing-Hong Liu & Qi-Ding Zhu

J. Comp. Math., 23 (2005), pp. 75-82

Preview Full PDF 433 1345 Abstract

Bao-Jiang Zhong

J. Comp. Math., 23 (2005), pp. 83-92

Preview Full PDF 426 1394 Abstract

Si-Ming Huang

J. Comp. Math., 23 (2005), pp. 93-100

Preview Full PDF 354 1253 Abstract

He Qi, Lie-Heng Wang & Wei-Ying Zheng

J. Comp. Math., 23 (2005), pp. 101-112

Preview Full PDF 427 1384 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80